# SDR CA160119023

- Difficulty date: January 5, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Pwa PT6A135
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J, A
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED GENERATOR FAILURE, AIRFRAME PART, DURING FLIGHT. IT WAS FIXED BY RESETTING THE CIRCUIT BREAKER.  AFTER LANDING, WHILE TAXING, THE LT ENGINE SHUTDOWN WITH NO WARNING LIGHT OR OTHER INDICATIONS.  THE CREW NOTICED THE TORQUE AND OIL PRESSURE INDICATIONS DROP AND THEY SAW FIRE COMING FROM THE ENGINE. THEY ACTIVATED THE FUEL SHUTOFF AND SHUTDOWN THE ACFT COMPLETELY.  NO INJURIES REPORTED.
